Comparison of Two Statistical Approaches to a Solution of the Stochastic Radiative Transfer Equation
- Autores: Kirnos I.V.1,2, Tarasenkov M.V.1,2, Belov V.V.1,2
-
Afiliações:
- V. E. Zuev Institute of Atmospheric Optics of the Siberian Branch of the Russian Academy of Sciences
- National Research Tomsk State University
- Edição: Volume 58, Nº 12 (2016)
- Páginas: 1767-1770
- Seção: Article
- URL: https://bakhtiniada.ru/1064-8887/article/view/236890
- DOI: https://doi.org/10.1007/s11182-016-0714-y
- ID: 236890
Citar
Resumo
The method of direct simulation of photon trajectories in a stochastic medium is compared with the method of closed equations suggested by G. A. Titov. A comparison is performed for the model of the stochastic medium in the form of a cloudy field of constant thickness comprising rectangular clouds whose boundaries are determined by a stationary Poisson flow of points. It is demonstrated that the difference between the calculated results can reach 20–30%; however, in some cases (for some sets of initial data) the difference is limited by 5% irrespective of the cloud cover index.
Sobre autores
I. Kirnos
V. E. Zuev Institute of Atmospheric Optics of the Siberian Branch of the Russian Academy of Sciences; National Research Tomsk State University
Autor responsável pela correspondência
Email: ikirnos@sibmail.com
Rússia, Tomsk; Tomsk
M. Tarasenkov
V. E. Zuev Institute of Atmospheric Optics of the Siberian Branch of the Russian Academy of Sciences; National Research Tomsk State University
Email: ikirnos@sibmail.com
Rússia, Tomsk; Tomsk
V. Belov
V. E. Zuev Institute of Atmospheric Optics of the Siberian Branch of the Russian Academy of Sciences; National Research Tomsk State University
Email: ikirnos@sibmail.com
Rússia, Tomsk; Tomsk
Arquivos suplementares
